# SDR CA120619004

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE ENG MASTER WARNING WENT FOR A CHIP DETECTOR FAULT.  THE TAKEOFF WAS ABORTED.  POST EVENT INSPECTION FOUND A FRACTURED CHIP DETECTOR, BETWEEN THE HEX HEAD & THREADS THAT SCREW INTO THE ENG.
